# SDR AALA202001299011

- Difficulty date: January 27, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N409AA
- Make and model: Airbus A321-253NX
- Aircraft serial: 9178
- Aircraft time: 477 hours, 189 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: EMERGENCY EXIT ROW LIGHTING AT ROWS 9 AND 10 OUT. TROUBLESHOT SYSTEM WITH ASM 33-51-04 AND FOUND BULKHEAD CONNECTOR 7260VC5 NOT CONNECTED; SECURED CONNECTOR. OPERATIONAL CHECK IS NORMAL IAW AMM 33-51-00-710-008-A.
